# SDR AALA20070404

- Difficulty date: February 25, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND EMERGENCY LIGHTS IN AFT STAIRWAY INOPERATIVE.  REPLACED SPLICE ON HARNESS FOR EMERGENCY LIGHTS IN AFT STAIRWAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
